# SDR NI1R202111150001

- Difficulty date: November 2, 2021
- Submitted: November 15, 2021
- Operation: General aviation
- Aircraft: N477PC
- Make and model: Piper PA-28-181
- Aircraft serial: 28881200
- Aircraft time: 558 hours
- Engine: Lyc IO360B4A
- Engine time: 558 hours
- Propeller: Snsnch 76EM8
- System (JASC): 8500 · Engine (Reciprocating)
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: C
- Nature of condition: R, Y
- Precautionary procedure: A

## Discrepancy

DURING A TRAINING FLIGHT THE FLIGHT INSTRUCTOR AND STUDENT EXPERIENCED  PARTIAL ENGINE POWER LOSS LEADING TO A COMPLETE ENGINE SHUT DOWN. AN OFF AIRPORT LANDING WAS MADE. A VISUAL INSPECTION OF THE ENGINE AND FUEL WAS MADE MADE AND NOTHING WAS FOUND THAT COULD HAVE CAUSED THE FAILURE. THE FUEL LINES STARTING AT THE GASCOLATOR THROUGH THE FLOW DIVIDER WERE DISCONNECTED, FLUSHED AND RECONNECTED. ENGINE START WAS NORMAL, OPERATION AND STATIC RPM WERE WITHIN NORMAL LIMITS. AIRCRAFT WAS FLOWN BACK TO ITS BASE AND THE FUEL SERVO AND FLOW DIVIDER WERE REMOVED AND SENT OUT FOR INSPECTION AND OVERHAUL. OVERHAUL SERVICE PROVIDER PUT THE UNITS ON THE FLOW BENCH AND REPORTED THE UNITS OPERATED WITHIN FACTORY SPECIFICATION.
